UNIGE document Scientific Article - Case report
previous document  unige:123861  next document
add to browser collection
Title

Psoriasis induced by trastuzumab therapy

Authors
Published in European Journal of Dermatology. 2018, vol. 28, no. 5, p. 702-704
Abstract We describe the case of a 44-year-old woman with an invasive ductal carcinoma of the left breast (Stage G3, pT2 pN0[sn] MX, ROe Allred 7, RPg Allred 6 and 7, Mib1 30%, HER-2 amplification), with tumourectomy and sentinel nodes showing lymphatic but not perineural invasion.
Keywords AdultAntineoplastic AgentsImmunological/adverse effectsBreast Neoplasms/drug therapyCarcinomaDuctalBreast/drug therapyChemotherapyAdjuvant/adverse effectsFemaleHumansPsoriasis/chemically induced/pathologyTrastuzumab/adverse effects
Identifiers
PMID: 30378545
Full text
Article (Published version) (881 Kb) - document accessible for UNIGE members only Limited access to UNIGE
Structures
Research group Mécanismes des pathologies de l'inflammation cutanée (919)
Citation
(ISO format)
DE LORENZI, Caroline, KAYA, Guerkan, QUENAN, Sandrine. Psoriasis induced by trastuzumab therapy. In: European Journal of Dermatology, 2018, vol. 28, n° 5, p. 702-704. doi: 10.1684/ejd.2018.3395 https://archive-ouverte.unige.ch/unige:123861

146 hits

2 downloads

Update

Deposited on : 2019-10-02

Export document
Format :
Citation style :